Publication
Title
Symmetric equilibrium strategies in game theoretic real option models
Author
Abstract
Language
English
Source (journal)
Journal of mathematical economics. - Amsterdam
Publication
Amsterdam : 2012
ISSN
0304-4068
Volume/pages
48:4(2012), p. 219-225
ISI
000307908700004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.10.2012
Last edited 08.08.2018
To cite this reference